Publications with P. Larson

All publications by Paul B. Larson and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:746 Larson, P. B., & Shelah, S. (2003). Bounding by canonical functions, with CH. J. Math. Log., 3(2), 193–215. arXiv: math/0011187 DOI: 10.1142/S021906130300025X MR: 2030084
Sh:779 Larson, P. B., & Shelah, S. (2017). Consistency of a strong uniformization principle. Colloq. Math., 146(1), 1–13. DOI: 10.4064/cm6542-3-2016 MR: 3570198
Sh:902 Larson, P. B., & Shelah, S. (2008). The stationary set splitting game. MLQ Math. Log. Q., 54(2), 187–193. arXiv: 1003.2425 DOI: 10.1002/malq.200610054 MR: 2402627
Sh:925 Larson, P. B., & Shelah, S. (2009). Splitting stationary sets from weak forms of choice. MLQ Math. Log. Q., 55(3), 299–306. arXiv: 1003.2477 DOI: 10.1002/malq.200810011 MR: 2519245
Sh:947 Larson, P. B., Neeman, I., & Shelah, S. (2010). Universally measurable sets in generic extensions. Fund. Math., 208(2), 173–192. arXiv: 1003.2479 DOI: 10.4064/fm208-2-4 MR: 2640071
Sh:965 Larson, P. B., Matteo, N., & Shelah, S. (2012). Majority decisions when abstention is possible. Discrete Math., 312(7), 1336–1352. arXiv: 1003.2756 DOI: 10.1016/j.disc.2011.12.024 MR: 2885917
Sh:1003 Baldwin, J. T., Larson, P. B., & Shelah, S. (2015). Almost Galois \omega-stable classes. J. Symb. Log., 80(3), 763–784. DOI: 10.1017/jsl.2015.19 MR: 3395349
Sh:1056 Bartoszyński, T., Larson, P. B., & Shelah, S. (2017). Closed sets which consistently have few translations covering the line. Fund. Math., 237(2), 101–125. DOI: 10.4064/fm191-8-2016 MR: 3615047
Sh:1073 Larson, P. B., & Shelah, S. On the absoluteness of orbital \omega-stability. Preprint.
Sh:1076 Larson, P. B., & Shelah, S. (2017). Coding with canonical functions. MLQ Math. Log. Q., 63(5), 334–341. DOI: 10.1002/malq.201500060 MR: 3748478
Sh:1105 Larson, P. B., & Shelah, S. (2018). A model of ZFA + PAC with no outer model of ZFAC with the same pure part. Arch. Math. Logic, 57(7-8), 853–859. DOI: 10.1007/s00153-018-0610-y MR: 3850686
Sh:1130 Larson, P. B., & Shelah, S. An Extendable structure with a rigid elementary extension. Preprint. arXiv: 1711.07333
Sh:E89 Larson, P. B., & Shelah, S. (preprint). The number of models of a fixed Scott rank, for a counterexample to the analytic Vaught conjecture. arXiv: 1903.09753